# SDR AALA980623

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE FRAME CRACKED AT FRAME STATION 930 STRINGER 14L.  REPAIRED CRACK FRAME IAW BOEING SERVICE BULLETIN 727-53-0162 FIG 3.  (M)
